# SDR 07FDEA00517

- Difficulty date: February 16, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 43,292 hours, 16,469 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS1410316
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RUDDER HINGE ARM HAS 1 BEARING WITH PLAY (ZONE 320)  REMOVED BEARING AND BUSHING ARM AS PER AIRBUS A310 SERVICE BULLETIN A310-55-2025.  INSTALLED BEARING AND BUSHING IAW AIRBUS PMS 01-05-58 AND EA 6-5530-107658.
